The Update

Doc’s response: The worst of it is over, and there’s no point in going on a low dose and weaning off now. Don’t do it again. You did not ‘break your brain,’ as you put it; your brain will be fine.

He said that the human body basically doesn’t like things that happen quickly. Quick force being applied generally results in a broken bone; quick withdrawal generally confuses the little receptors. They will adjust. A three-month period should be long enough for me to know whether or not I’m now a naturally happy gal.

And really, the worst of it does seem to be over.

And that’s all I really have to say on that topic, so . . . world’s shortest blog post? Sylvia’s guest post should have gone up two days ago and didn’t, so this will be a two-post-day. 🙂

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s